# SDR AALA202004139001

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 47,139 hours, 33,517 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR EVENT OIL MIST PRONOUNCED DURING DESCENT WITH ENG HP VALVES OPEN. REMOVED AND REPLACED APU COOLING FAN PER AMM 49-52-51. ALSO SEE AALA202004139005.
